# SDR UHLA2011010700037

- Difficulty date: January 7, 2011
- Submitted: January 27, 2011
- Operation: Air carrier
- Aircraft: N644RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000061
- Aircraft time: 17,299 hours, 10,822 cycles
- System (JASC): 5240 · Service Doors
- Part: Indicator
- Condition: Lack Of Lube
- Location: R1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED R1 DOOR DISARM DOESN'T SHOW GREEN ALL THE WAY.  MAINTENANCE LUBRICATED ENGAGE INDICATION, OPS CHECK GOOD PER MM 52-41-06.
